Arcoya, DavidLeonori, TommasoPrimo, Ana2024-11-212024-11-212013-10-01Arcoya, D., Leonori, T., Primo, A. Existence of solutions for semilinear nonlocal elliptic problems via a Bolzano theorem (2013) Acta Applicandae Mathematicae, 127 (1), pp. 87-104. Cited 19 times. https://doi.org/10.1007/s10440-012-9792-10167-8019; eISSN: 1572-9036https://doi.org/10.1007/s10440-012-9792-1https://hdl.handle.net/20.500.14468/24461In this paper we deal with the existence of positive solutions for the following nonlocal type of problems {-Δu = α/(σωg(u)dx) p f(u) in Ω u>0 in Ω u=0 on ∂ Ω where Ω is a bounded smooth domain in ℝ N (N≥1), f,g are continuous positive functions, σ>0 and pεℝ. We give sufficient conditions on the functions f and g in order to have existence of positive solutions.eninfo:eu-repo/semantics/openAccess12 MatemáticasExistence of solutions for semilinear nonlocal elliptic problems via a Bolzano theoremartículoSemilinear elliptic equationsnonlocal equationsBifurcation methods2010 Mathematics Subject Classification35J6135B32